# SDR DALA2024032003523

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE UPPER SKIN LOWER SURFACE OVERHANG LOCATED FROM RIB7 TO RIB9 ON LH WING.  COMPLIED WITH ER/A 589793-14AD REV. B MATCHES WITH ALL STEPS ON ER/A 589793-14AD REV B PRI REV 0 AND REV. 1 IT IS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS TRAILING EDGE UPPER SKIN LOWER SURFACE OVERHANG LOCATED FROM RIB7 TO RIB9 ON LH WING AS PER ER/A 589793-14AD REV. B SECTION V HAS BEEN COMPLIED WITH APPROVED DATE 12-MAR-24.
